# SDR AALA20091208DFW01

- Difficulty date: December 7, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 49,758 hours, 13,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 17D TO 26D INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER.
